# SDR CA070122006

- Difficulty date: January 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,220 hours
- Engine: Ge CF343B1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210713
- Condition: Lack Of Lube
- Location: Horzontal Stab
- Part time: 5,406 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREAKING NOISE HEARD WHEN THE HORIZONTAL STABILIZER WAS CYCLED THROUGH FULL RANGE.  AFT FITTING ON THE HORIZONTAL STABILIZER DISASSEMBLED.  BUSHING WAS FOUND DRY ( NO LUBRICATION ).  PARTS CLEANED, INSPECTED, HAND LUBED AND RE-ASSEMBLED IAW MM TASK NR 000-12-320-121.  CURRENT INTERVAL FOR THIS TASK IN THE MANUAL IS 10,000 FLIGHT HOURS. (TC NR 20070122006)
